# SDR SWAA2023070563550

- Difficulty date: May 28, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRINGER IS CORRODED AT B/S 935 14 INCHES RIGHT OF CENTER LINE<[01] REMOVE AND REPLACED TRACK TIE D0WN R/ H SIDE FROM STA 887 TO STA 947.5 PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1;[03] VERIFIED STEP # 1
